# SDR DALA2025072005442

- Difficulty date: July 19, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,852 hours, 40,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 651, AFTER REMOVAL SIDEWALL PANEL 162BW: FOUND DENT ON FRAME STA 1500 AT STGR 22RH IN AFT CARGO COMPARTEMENT.   FRAME STA 1500 AT STGR 22RH IN AFT CARGO COMPARTEMENT WAS REPAIRED PER B757-200 SRM 53-00-07-2R-5 PROCEDURE 5 REPAIR 5 DETAIL III. (LP 1094515)
